# SDR CA030330001

- Difficulty date: March 27, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Part number: MS141543
- Condition: Shorted
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, THE FLIGHT CREW REPORTED A CROSSFLOW PUMP CAUTION MESSAGE ALONG WITH AUTO CROSSFLOW INHIBIT STATUS MESSAGE.  SHORTLY AFTER, THE FUEL IMBALANCE CAUTION MESSAGE APPEARED.  A 500 KG IMBALANCE DEVELOPED.  THE TANKS READOUT WAS LT 2300, CTR 0, RT 1800.THE FLT CREW DECIDED TO DIVERT THE FLIGHT AND LANDED WITHOUT ANY INCIDENT. MAINTENANCE CONFIRMED THE CROSSFLOW PUMP WAS INOPERATIVE DUE TO A DEFECTIVE CIRCUIT BREAKER.
